There are no reviews for this product. Be the first to write a review.
Product code: 771
Despatched in 1-3 days.
Benylin Cold & Flu Max Strength Capsules can relieve the uncomfortable symptoms of congestion.There's a decongestant to reduce swelling and inflammation in the nose and sinuses, helping you to breathe more easily.Plus, there's paracetamol to relieve aching muscles, headaches and sinus pain
Paracetamol 500mg, Caffeine 25mg, and Phenylephrine hydrochloride 6.1mg.Other IngredientsMaize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, talc, gelatin, quinoline yellow (E104), titanium dioxide (E171), Patent Blue V (E131) and erythrosine (E127).
Adults and children over 12 years: take 2 capsules with a glass of water every 4 hours as required.Do not take more than 8 capsules in 24 hours. Children 6 to 12 years of age:take 1 capsule every 4 hours as required.Do not take more than 4 capsules in 24 hours.Not recommended for children under 6 years.
Always read the label
Thank you for your interest in Benylin Cold & Flu Max Strength Capsules. Enter your email and we'll contact you as soon as it's available again.
Sign up for the latest news, offers and ideas.
eChemist.co.uk © 2020. All rights reserved.